ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; SEGMENTAL STEM, CANAL FILLING, BOWED, SLOTTED, SPLINED, 2/3 PLASMA, 28MM COLLAR,
Back to Search Results |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported by (b)(4), an onkos distributor, that a 74-year-old male patient with an eleos distal femur replacement underwent a revision surgery due to loosening of an eleos 11x152mm press fit segmental stem.The explanted segmental stem was reportedly fixated with bone cement in the femur and had become loose, causing the patient to experience pain in the in the thigh.The surgeon determined that this revision was necessary and opted to build a new construct to ensure optimal fixation.The details of the primary surgery are unknown.A review of historical surgeries at baylor university medical center as well as surgeries previously performed by doctor mollabashy did not yield any additional patient information or historical surgical details related to the patient.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that potentially contribute to adverse effects.The root cause of this complaint was not determined.
Event or Problem Description
It was reported by (b)(4), an onkos distributor, that a 74-year-old male patient with an eleos distal femur replacement underwent a revision surgery due to loosening of an eleos 11x152mm press fit segmental stem.The explanted segmental stem was reportedly fixated with bone cement in the femur and had become loose, causing the patient to experience pain in the in the thigh.The surgeon determined that this revision was necessary and opted to build a new construct to ensure optimal fixation.